MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA DILATATION CATHETER
Model Number 436-2022L
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported information, the devices were returned to bd and evaluated.The result of the investigation is confirmed for the detachment issue reported.The outer was detached from the balloon at the proximal bond.There was a break also observed on the inner and it appeared that a section of the inner was missing.The definitive root cause for the reported detachment issue could not be determined based upon available information.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model 436-2022l pta dilatation catheter allegedly experienced a break and detachment.This information was received from one source.The malfunction involved a patient with no known impact to the patient.Patient age, weight, and gender were not provided.

Brand Name
SAVVY LONG OTW PTA CATHETER
Common Device Name
PTA DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford
EI 
MDR Report Key8783147
Report Number9616666-2019-00076
Device Sequence Number14119862
Product Code LIT
UDI-Device Identifier00801741132742
UDI-Public(01)00801741132742
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number436-2022L
Device Catalogue Number436-2022L
Device Lot NumberCMCV0276
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/11/2019
Patient Sequence Number1